# SDR AALA201807063023

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 664-673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY LOWER DOOR FRAME AT BS 664 - 673 CORRODED BELOW DOUBLER.  THE CORROSION WAS REMOVED AND INSTALLED A REPAIRED DOUBLER IAW 53-10-00-3.
